# SDR DALA2023011900393

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 85,163 hours, 39,479 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R4 SLIDE LOW PSI.   REMOVED AND REPLACED 4R DOOR SLIDE IAW B757 TASK CARD. (9848264)
